# SDR YENA2021061800374

- Difficulty date: June 16, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N821JB
- Make and model: Airbus A320-232
- Aircraft serial: 05417
- Aircraft time: 32,494 hours, 10,175 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT# 1411, FLL-AUA. STRONG ODOR ON DESCENT FROM FL 140 TO GROUND -NOT IN CLOUDS -STRONG DIRT SOCK SMELL -COCKPIT STRONGEST ODOR LOCATION - CLEARED AT GATE WITH APU ON & BOTH PACKS ON - MX 270 CABIN ODOR REPORT COMPLETED ( PACKS ); UNLOCKED FLOW CONTROL VALVE ON #1 PACK. ACCOMPLISHED INSPECTION OF PACK W/ NO FAULTS NOTED. ACCOMPLISHED INSPECTIION OF APU FOR OIL RESIDUE/LEAKS WITH NO LEAKS OR RESIDUE NOTED. ACCOMPLISHED GROUND RUN OF BOTH PACKS WITHG APU BLEEDWITH NO ODOR NOTED. THIS CLEARS MDDR # 440660. MX-4 UPDATED, PLACARD REMOVED. NO ODOR EVENT WRITE-UPS IN LAST 30 DAYS.
